# SDR IXXA0400118O

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,481 hours, 20,955 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE246010150134
- Part serial: NSN
- Condition: Worn
- Location: Hyd System
- Part time: 76,481 hours, 20,955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM KMCC, AIRCRAFT LOST HYDRAULIC PRESSURE.  HYDRAULIC QUANTITY DROPPED TO AUX LEVEL.  CREW RETURNED AIRCRAFT TO KMCC AND LANDED WITHOUT INCIDENT.  AN INSPECTION IS ON GOING.  AS SOON AS INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.  MAINTENANCE REMOVED AND REPLACED NR 2 PRESS LINE TO PUMP, SERVICED HYDRAULIC SYSTEM BLEED AIRCRAFT FLIGHT CONTROLS DURING ENGINE RUN.  THE OPERATIONAL CHECK WAS GOOD PER ALL APPLICABLE MANUALS.
